# SDR QXEA9902686

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMALL GOUGE IN BOTTOM OF LEFT INBOARD SEAT TRACK, APPROXIMATELY STATION 377.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
